MathSciNet Relay Station
MathSciNet bibliographic data
MR2312588 34K20 (26A33 34K06)
Deng, Weihua; Li, Changpin; Lü, Jinhu Stability analysis of linear fractional differential system with multiple time delays. Nonlinear Dynam. 48 (2007), no. 4, 409–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement